# SDR USAASB01279

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTS, FROM ROW 4 THROUGH EMERGENCY EXIT ROW, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MID-CABIN BATTERY PACK, RIGHT SIDE.  OPS CHECK GOOD.  (M)
